On the boundary control of Kirchhoff's nonlinear string

Date
2007
Advisor
Instructor
Source Title
Proceedings of the 7th IFAC Symposium on Nonlinear Control Systems, IFAC 2007
Print ISSN
1474-6670
Electronic ISSN
Publisher
IFAC
Volume
7
Issue
12
Pages
135 - 139
Language
English
Type
Conference Paper
Journal Title
Journal ISSN
Volume Title
Abstract

In this paper we propose two new classes of controllers which stabilize Kirchhoff's nonlinear string by using boundary control techniques. We assume that the boundary displacement is the only available measurement. The classes of controllers proposed in this paper are related to the positive real controllers. One of the classes generalizes a special class of such stabilizing controllers which is already proposed in the literature and the other one is new.

Course
Other identifiers
Book Title
Keywords
Boundary control, Global asymptotic stability, Infinite dimensional systems, Kirchhoff's nonlinear string, Boundary displacements, Kirchhoff, Nonlinear strings, Positive real, Special class, Stabilizing controllers, Asymptotic stability, Nonlinear control systems, Controllers
Citation
Published Version (Please cite this version)